# SDR AALA2019012890046

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HAD A PRESSURIZATION ISSUE, UNABLE TO MAINTAIN CABIN PRESSURE. EMERGENCY WAS DECLARED. THE AIRCRAFT WAS GROUNDED.    REPLACED SKIN AIR OUTFLOW VALVE IAW AMM 21-56-53.
